Thunderstorm Wind, Montgomery
- When
- June 24, 12:57 PM CST
- Where
- Montgomery County, Clarksville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $200
- Reported by
- Public
- Coordinates
- 36.530, -87.350
Tree limbs were blown down.
Pulse type thunderstorms produced some hail and wind damage on June 24, 2007.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
Pulse type thunderstorms produced some hail and wind damage on June 24, 2007.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 24, 10:33 AM CST, 2 hours 24 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1133 AM CDT SUN JUN 24 2007 .UPDATE...BASED ON CURRENT SATELLITE, RADAR AND TEMPERATURE TRENDS, WILL UPDATE FORECAST TO DECREASE THE CLOUDS A BIT IN SOME AREAS SOUTH AND EAST OF NASHVILLE FOR THIS AFTERNOON, AND ALLOW FOR SLIGHTLY HIGHER TEMPERATURES IN THOSE AREAS. LATEST NASHVILLE TEMEPRATURE IS ALREADY 87 AND BELIEVE 90 DEGREES IS WELL WITHIN REACH (BARRING ANY RAPID INCREASE IN CLOUDS OR TSTM DEVELOPMENT OVER THE NEXT FEW HOURS). WILL KEEP A PRETTY GOOD TEMPERATURE/POP GRADIENT IN PLACE BETWEEN NASHVILLE AND LAND BETWEEN THE LAKES, BUT WILL INCREASE POPS IN OUR EXTREME NORTHWESTERN AREAS TO LIKELY FOR THIS AFTERNOON. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 19
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT SUN JUN 24 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-251030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS MORE NUMEROUS IN THE NORTHWESTERN COUNTIES OF THE MID STATE. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 31
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
811 AM CDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 10 E CENTERVILLE 35.79N 87.27W
06/23/2007 HICKMAN TN PUBLIC
TREES DOWN AND SHINGLES OFF SOME ROOFS NEAR THE DUCK
RIVER BRIDGE ON HIGHWAY 230, NEAR THE COMMUNITY OF
LITTLELOT. PEA SIZE HAIL ALSO REPORTED.
&&
MASSIESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1247 PM CDT SUN JUN 24 2007 TNZ005-023-241845- HOUSTON-STEWART- 1247 PM CDT SUN JUN 24 2007 ...A STRONG THUNDERSTORM WAS AFFECTING HOUSTON AND STEWART COUNTIES... AT 1244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL BE AROUND... 6 MILES NORTHWEST OF TENNESSEE RIDGE BY 115 PM CDT. PEOPLE IN EASTERN STEWART AND HOUSTON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...BRIEF VERY HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADS AND HIGHWAYS. STEIGERWALDT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1253 PM CDT SUN JUN 24 2007 TNZ024-241900- HUMPHREYS- 1253 PM CDT SUN JUN 24 2007 ...A STRONG THUNDERSTORM WAS AFFECTING HUMPHREYS COUNTY... AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW JOHNSONVILLE...OR 7 MILES SOUTHWEST OF WAVERLY...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL BE NEAR... WAVERLY BY 105 PM CDT. MCEWEN BY 125 PM CDT. PEOPLE IN HUMPHREYS COUNTY...INCLUDING THE CITIES OF WAVERLY AND MCEWEN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...BRIEF BUT HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADS AND HIGHWAYS. STEIGERWALDT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 141 PM CDT SUN JUN 24 2007 TNZ060-241945- MAURY- 141 PM CDT SUN JUN 24 2007 ...A STRONG THUNDERSTORM WAS AFFECTING MAURY COUNTY... AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COLUMBIA...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE NEAR... SPRING HILL BY 210 PM CDT. PEOPLE IN NORTHEASTERN MAURY COUNTY...INCLUDING THE CITY OF SPRING HILL...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...PEOPLE SHOULD MOVE INDOORS AS THIS STORM APPROACHES... DUE TO THE DANGEROUS CLOUD TO GROUND LIGHTNING THAT IT IS PRODUCING. STEIGERWALDT
The national radar mosaic for the moment the first event began.
1 thunderstorm wind, 1 hail. Local standard time, as filed.
Tree limbs were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34040, 34043.